Generic Name :Acetaminophen/Iboprophen/Caffeine 325/200/40 mg
Therapeutic Area :Analgesic/Anti-inflammatory agent
description:Aryafen capsule contains Ibuprofen (nonstradiol anti- inflammatory drug (NSAID)), Acetaminophen (analgesic, antipyretic) and Caffeine (central nervous system stimulant, analgesia adjunct, respiratory stimulant adjunct).
Indicated for rheumatoid arthritis ,osteoarthritis, juvenila arthritis, and psoriatic arthritis, pain, gouty arthritis or calcium pyrophosphate deposition disease (pseudogout), fever, and dysmenorrhea. May also be used for prophylaxis and treatment of vascular headaches, pain, fatigue or drowsiness, apnea, neonatal, toothache, muscular aches, backache, menstrual cramps. You can visit the link of similar drugs which produced by Arya Pharmaceutical Company for visiting and studying the drugs of the same family.Download Leaflet